MathSciNet Relay Station
MathSciNet bibliographic data
MR546870 58F10 (34C35)
Bothe, H. G. A modification of the Kupka-Smale theorem and smooth invariant manifolds of dynamical systems. Math. Nachr. 89 (1979), 25–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement